# SDR DXTA2025070204099

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N794QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20638
- Aircraft time: 9,576 hours, 5,538 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 388775002
- Part serial: 1516
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD BREAKS FAIL CAS DURING PARKING AT THE RAMP WITH ENGINES RUNNING AND HYDRAULIC SYSTEM ON AND NORMAL PRESSURE.   REPLACED OB BRAKE SHUT OFF VALVE IAW CL350 AMM 32-43-25. OPERATIONAL TEST CARRIED OUT SERVICEABLE.
